# SDR ASA0440227

- Difficulty date: November 1, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 25,971 hours, 14,219 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C3393239
- Condition: Corroded
- Location: Lt Mlg Cutout
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER INNER CHORD OF LT MLG CUTOUT.  REMOVED AND REPLACED LOWER CHORD.
